Crossref journal-article
Springer Science and Business Media LLC
Journal of Statistical Physics (297)
Bibliography

Zwanzig, R. (1982). Non-Markoffian diffusion in a one-dimensional disordered lattice. Journal of Statistical Physics, 28(1), 127–133.

Authors 1
  1. Robert Zwanzig (first)
References 3 Referenced 112
  1. S. Alexander, J. Bernasconi, W. R. Schneider, and R. Orbach,Rev. Mod. Phys. 53:175 (1981). (10.1103/RevModPhys.53.175) / Rev. Mod. Phys. by S. Alexander (1981)
  2. J. Machta,Phys. Rev. B. 24:5260 (1981). (10.1103/PhysRevB.24.5260) / Phys. Rev. B. by J. Machta (1981)
  3. S. Alexander and R. Orbach, to be published.
Dates
Type When
Created 20 years, 7 months ago (Jan. 19, 2005, 4:59 a.m.)
Deposited 6 years, 4 months ago (April 26, 2019, 8:05 p.m.)
Indexed 1 month, 3 weeks ago (July 4, 2025, 9:25 a.m.)
Issued 43 years, 3 months ago (May 1, 1982)
Published 43 years, 3 months ago (May 1, 1982)
Published Print 43 years, 3 months ago (May 1, 1982)
Funders 0

None

@article{Zwanzig_1982, title={Non-Markoffian diffusion in a one-dimensional disordered lattice}, volume={28}, ISSN={1572-9613}, url={http://dx.doi.org/10.1007/bf01011627}, DOI={10.1007/bf01011627}, number={1}, journal={Journal of Statistical Physics}, publisher={Springer Science and Business Media LLC}, author={Zwanzig, Robert}, year={1982}, month=may, pages={127–133} }